# SDR HALA0700404

- Difficulty date: September 11, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28414
- Aircraft time: 21,386 hours, 4,158 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXTERNAL SKIN DENT DAMAGE 10" DOWN FROM TOP, 5" BACK FROM FRONT.  DAMAGE HAD BEEN REWORKED AND PAINTED PREVIOUSLY.  DAMAGE BEYOND LIMITS IAW SRM 52-30-01, DUE TO SHARP CREASE AT THE BOTTOM OF THE DOOR.  ULTRASONIC THICKNESS PLOT CARRIED OUT.  NEGLIGIBLE MATERIAL HAD BEEN REMOVED IN PREVIOUS REWORK.  UNABLE TO OBTAIN CORRECT BLEND RATIO SO DAMAGE FILLED OUT IAW SRM 53-00-01 REPAIR 8, HOLE HFEC CARRIED OUT, RIVETED PATCH, IAW SRM 53-00-01 REPAIR 8.
